# SDR 2003FA0000598

- Difficulty date: May 15, 2003
- Submitted: June 5, 2003
- Operation: General aviation
- Aircraft: N529PT
- Make and model: Cessna T182T
- Aircraft serial: T18208119
- Engine: Lyc TIO540*
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Connector
- Condition: Improper
- Component: Turn Coordinato
- Component part number: 1394T10010RA
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CONNECTOR FROM AIRCRAFT HARNESS THAT MATS TO THE TURN COORDINATOR HAS IMPROPERLY CRIMPED PINS.  THIS FAULTY CONNECTION CAUSES AUTOPILOT WING ROCKING AND CAN CAUSE UNDESIRABLE ROLL RATES DURING CLIMBS.
